The Geometry of Critical and Near-Critical Values of Differentiable Mappings.
Mathematische Annalen (1983)
- Volume: 264, page 495-516
- ISSN: 0025-5831; 1432-1807/e
Access Full Article
topHow to cite
topCitations in EuDML Documents
top- Ladislav Mišík, Tibor Žáčik, On some properties of the metric dimension
- Andrea C. G. Mennucci, Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I : regularity
- Andrea C.G. Mennucci, Regularity and variationality of solutions to Hamilton-Jacobi equations. Part I: Regularity
- Tibor Žáčik, On some approximation properties of the metric dimension
- Ladislav, Jr. Mišík, Tibor Žáčik, On the metric dimension of converging sequences
- Abed Bounemoura, Laurent Niederman, Generic Nekhoroshev theory without small divisors
- Jean-Claude Sikorav, Construction de sous-variétés symplectiques